# SDR VNAA2012031600009

- Difficulty date: March 13, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 19,132 hours, 19,715 cycles
- Engine: Ge CF343B1
- Engine time: 18,546 hours, 19,276 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE ON NUMBER TWO (2) ENGINE.  NO CHANGE IN ENGINE VIBRATION NOTED.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED RIGHT ENGINE AND NOTED FAN BLADE DAMAGE.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION, REMOVED AND REPLACED THREE (3) CRACKED FAN GUIDE VANE SPACERS AND MULTIPLE BENT FAN BLADES ON RIGHT ENGINE.  REPAIR OR REPLACEMENT OF DENTED RIGHT ENGINE UPPER TRANSLATING COWL WAS DEFERRED BY MAINTENANCE.  AIRCRAFT RELEASED FOR SERVICE.  MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED RIGHT UPPER TRANSCOWL AND CLEARED DEFERRAL.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
